# SDR UALA2012121907291

- Difficulty date: December 17, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,762 hours, 13,874 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL STA 287 VERTICAL STIFFENER CORD HAS CRACK BETWEEN FASTENER 12 AND 13 STARTING FROM TOP.  REMOVED DAMAGED AREA, FAB 4 EA RPR PARTS PER SRM51-70-12 AND 51-40-05.  INSTALLED RPR REF SRM 51-70-12, FIG 1.
